i’m freaking out please help me!! pregnancy scare!!?

i’ve been on birth control for about 2 years now. i’m not perfect with it (sometimes i miss a day or my timing isn’t always the best) but i’m pretty good with it. this month i was supposed to start taking my new pack of pills sunday but my pharmacy was late to receive them and i didn’t end up stating that pack until tuesday (two days late). i doubles up on pills for two days and took two pills on tuesday and two pills on wednesday. 

on thursday me and my boyfriend had sex. we used a condom but during the sex the condom got stuck inside of me and his *** came out of the condom. by the time the condom was removed there was nothing left inside of it. 

we immediately went to the pharmacy and took plan b (we probably got the plan b within the hour). i know plan b works well and can delay ovulation or stop fertilization i just can’t help but worry. i’m scared that because i missed my first two pills my body had started ovulation and i may be pregnant. does anyone know if it would have been possible for me to start ovulating so quickly? some websites are telling me it would take weeks and others are saying months. i’m just freaking out and i can’t stop thinking about this. 

1 Answer

Relevance
  • Anonymous
    2 months ago

    When you didn't start your pill on time, your body would have started a normal hormone cycle.

    You DO NOT ovulate on the first few days of a normal hormone  cycle.  Ovulation happens on ABOUT the 14th to 16th day of a normal hormone cycle.

    The chances that you ovulated that quickly is VERY UNLIKELY.

    Taking plan B just in case since the condom failed is understandable.  But - remember, you now have a massive dose of hormones and you are also taking your regular hormonal birth control.  (continue to take it so that you will be protected for the rest of the month.)  That massive dose of hormones is very likely to cause some symptoms that may seem like pregnancy symptoms or may just be slightly unpleasant.  Bleeding,  tender breasts, dizziness, and nausea are among some of the likely side effects from this hormone overdose.  

    When it has been 21 days after this accident, a pregnancy test will be accurate if you follow the directions.

Still have questions? Get answers by asking now.